# SDR 9900609870

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Incorrect Part
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  CREW RECYCLED GEAR WITH SAME RESULTS. FLIGHT WAS RETURNED TO VPS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND IMPROPER LOWER NOSE GEAR TORQUE LINK HINGE PIN INSTALLED.  REMOVED AND INSTALLED CORRECT HINGE PIN.  OPERATIONAL CHECK NORMAL ON SEVERAL GEAR CYCLES.
